# SDR UPS04242675

- Difficulty date: June 22, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 6 L/E SLAT O/B UPSTOP HAS CRACK ON SURROUNDING SKIN.  REPAIR CARRIED OUT IAW MM 27-81-11 & SRM 57-30-4 FIG 4.
